# SDR ASAA2022040137906

- Difficulty date: April 1, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 34,960 hours, 11,211 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: None
- Part number: 3404026040
- Part serial: YU028378
- Condition: Faulty
- Location: #2 Engine
- Part time: 51,043 hours, 15,430 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 SHORT TIME FAULT MSG NBR 75-30452 "THE VBV POSITION SIGNALS DISAGREE" DEFERRED PER T/C 78273000. GROUNDED - YES. PERFORMED B737-900 FIM 73-32 TASK 803. EEC SHOWS NO CURRENT FAULTS ON ENGINE 2, BUT FAULT HISTORY SHOWS 2 HITS FOR FAULT MESSAGE 75-30452. PERFORMED BOTH RESISTANCE CHECKS OF BOTH VBV AND GVI OF HARNESS AND CONNECTORS. EXAMINED THE VBV ACTUATION SYSTEM. NO PROBLEMS FOUND. DUE TO HISTORY SINCE 2020, REMOVED AND REPLACED #2 ENG L/H AND R/H VBVS REF B737-900 AMM 75-32-02/401. OPS AND LEAK CHECK GOOD, REF MIG 2C 40-0047164 FOR REMOVAL.
